# SDR QXEA2020101300301

- Difficulty date: October 13, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 26,612 hours, 28,944 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92146A010401
- Part serial: 0198
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 33,301 hours, 34,964 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, FAULT LIGHT ON PRESSURIZATION CONTROLLER ILLUMINATED AND CABIN STARTED TO DEPRESSURIZE.  FAULT LIGHT EXTINGUISHED APPROXIMATELY 20 SECONDS LATER WITH NO CREW INPUT, AND CABIN PRESSURE RETURNED TO NORMAL RANGE, AND WAS NORMAL FOR REMAINDER OF FLIGHT.  WHILE FAULT LIGHT WAS ILLUMINATED, A RUSHING AIR SOUND WAS HEARD ON THE FLIGHT DECK WHICH STOPPED WHEN THE FAULT LIGHT EXTINGUISHED.  REMOVED FROM SERVICE.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER, REF Q400 AMM TASKS 21-31-06-000-801 AND 21-31-06-400-801 (DUE TO HISTORY OF CPC THAT WAS ON AIRCRAFT WHEN FAULT OCCURRED).  CPC OPERATIONS CHECK GOOD.  GROUND PRESSURIZED AIRCRAFT, REF AMM TASKS 21-00-00-863-801/802.  PRESSURIZATION CHECK GOOD.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
